See Alike in...

Alike App

Browser

Anxietysucks

682d

Starting zoloft (sertraline) and I’m soo scared of the side effects! I just don’t want to feel “high” I took a Tylenol 3 one time at the hospital and I freaked out so I’m hopping it’s not like that.

    • kittykat378

      676d

      Definitely what they above said! It's scary to think somethings altering your brain or mood. I know I asked my Mom like 3 times "you would tell me if I was bad different right?" She answered in the same tone all 3 times "sweety you're happier in the good times and not less sad during the bad times but more in control".

    • Dot614

      682d

      My experience: I have been on Sertraline for 7 years and experienced basically no side effects. No “high” feeling or anything else. Just like someone turned down the volume on my Anxiety Radio. It has been a very good med for me!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion